Strongly reductive operators are normal

Apostol, Constantin and Foiaş, Ciprian and Voiculescu, Dan: Strongly reductive operators are normal. Acta scientiarum mathematicarum, (38) 3-4. pp. 261-263. (1976)

[img] Cikk, tanulmány, mű

Download (871kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1976
Volume: 38
Number: 3-4
Page Range: pp. 261-263
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 263. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:31

Actions (login required)

View Item View Item